he also feels very anxious, he is in more pain than he has ever been in, it is not helping his pain.When should he feel better? he is on 20mg today and yesterday... he was on oxycontin 80's as well as methadone,he stopped the methadone a week ago and the oxy was stopped 24hrs before the subs start. Help... he looks so bad!!
Dear Kare, i am so sorry your brother is feeling bad. You will likely need to help him if you can. He may be in something called precipitated withdrawal, how much methadone was he on and for how long did he take methadone. Many drs and clinics don't really know how to prevent precip in all methadone patients, and this is likely what has happened. A pson will test positive for methdadone for a couple of weeks after the last dose. If you will, answer how muc was he on and for how long. If he is in precip, more suboxone will make it worse. To tell if he is in precip, google the clinical opiate withdrawal scale, this is the test they give you to see how far you are into opiate withdrawal. Have him take the test, if he has points on each of the symptoms, instead of a spike or 2 on just 2 or 3 symptoms, he is is precip. Can you do that for him and get back to us. If he is in precip, NO more suboxone for a while, it will make him worse. We don't have a live chat thing here o. Drugs.com, but i will keep checking back for a response.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started suboxone yesterday, I felt bad yesterday and today Im still tired and in pain . will this?
Posted 4 Sep 2009 • 2 answers
Posted 20 Feb 2011 • 5 answers
Hi I am in desperate need of advice - I started taking oxycontin 20 mg once a day after an operatio?
Posted 27 Oct 2011 • 2 answers
Posted 24 Jan 2012 • 2 answers
Lexapro - I have been on 10mg for 2 months and I can't function. I sleep for 12 hours and I am sick?
Posted 16 Jan 2013 • 6 answers